# SDR USAA2013020700019

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 39,521 hours, 22,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R1 DOOR SLIDE YELLOW STRAP NOT ROUTED THRU GIRT BAR CORRECTLY.  MAINTENANCE ROUTED R1 DOOR SLIDE YELLOW STRAP THRU GIRT BAR PER AMM 25-62-44, PB 401.  CHECKS OK.
